# SDR AALA201504149007

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 17,033 hours, 13,818 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA226491
- Part serial: 32728
- Condition: Empty
- Location: Aft Lavatory
- Part time: 17,033 hours, 13,818 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FIRE EXTINGUISHER BOTTLE EMPTY.  R & R LAV FIRE EXTINGUISHER BOTTLE.
